# SDR ABXA20101124163

- Difficulty date: October 29, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 522,001 hours, 39,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 145T86293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ATTACH ANGLE AT STA 913 BETWEEN LT AND RT KEEL BEAM IS CORRODED.  REMOVED AND REPLACED ANGLE IAW SRM 51-40-02.
